# SDR UPS02837618

- Difficulty date: January 29, 2002
- Submitted: February 15, 2002
- Operation: Air carrier
- Aircraft: N752UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45952
- Aircraft time: 73,897 hours, 24,342 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 AFT ACCY COMPARTMENT FS 1660 LONG 32R END FITTING IS CORRODED.  RECD LOCATED DRILLER FITTING IAW DC8 SRM 51-1-24 AND INSTALLED IAW DC8 SRM 51-1-21 & 51-1-20D.
